Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 1(379), Pages 167–168 (Mi umn9160)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On a class of categorical topological spaces

E. E. Skurikhin

Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm9160

Full text: PDF file (327 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:1, 170–172

Bibliographic databases:

MSC: Primary 54B30; Secondary 54B40
Presented: В. М. Бухштабер
Accepted: 29.12.2007

Citation: E. E. Skurikhin, “On a class of categorical topological spaces”, Uspekhi Mat. Nauk, 63:1(379) (2008), 167–168; Russian Math. Surveys, 63:1 (2008), 170–172

Citation in format AMSBIB
\Bibitem{Sku08}
\by E.~E.~Skurikhin
\paper On a class of categorical topological spaces
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 1(379)
\pages 167--168
\mathnet{http://mi.mathnet.ru/umn9160}
\crossref{https://doi.org/10.4213/rm9160}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2406190}
\zmath{https://zbmath.org/?q=an:1186.18007}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63..170S}
\elib{https://elibrary.ru/item.asp?id=20425088}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 1
\pages 170--172
\crossref{https://doi.org/10.1070/RM2008v063n01ABEH004509}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000257244100010}
\elib{https://elibrary.ru/item.asp?id=13565515}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-48249138189}


Linking options:
  • http://mi.mathnet.ru/eng/umn9160
  • https://doi.org/10.4213/rm9160
  • http://mi.mathnet.ru/eng/umn/v63/i1/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. E. Skurikhin, A. G. Sukhonos, “Grothendieck topologies on Chu spaces”, Siberian Adv. Math., 19:3 (2009), 192–210  mathnet  crossref  mathscinet  elib  elib
    2. E. E. Skurikhin, “Kategornye topologicheskie prostranstva i razmernosti”, Dalnevost. matem. zhurn., 8:1 (2008), 96–110  mathnet
    3. E. E. Skurikhin, “Kategornaya topologiya normalnykh struktur na mnozhestvakh”, Sib. elektron. matem. izv., 15 (2018), 1719–1734  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:319
    Full text:190
    References:27
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021